# SDR SWAA2023090687045

- Difficulty date: August 8, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK LOCATED BS727E LBL17.24 AND WL156 AT AFT CARGO COMPARTMENT 2023-490578<[01] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138003; CAL DUE DATE: 27-MAR-24;[02] PERFORMED REPAIR ON CARGO TRACK LOCATED BS727D TO 727E LBL17.24 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4 ITEM ?O AND P? SRM 51-40-02 AND DWG 146A7500 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] CORRECTED ACTION STEP 2 PERFORMED REPAIR ON CARGO TRACK LOCATED BS727D TO 767 LBL17.24 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4 ITEM ?O AND P? SRM 51-40-02 AND DWG 146A7500 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED REPAIR ON CARGO TRACK LOCATED BS727D TO 767 LBL17.24 AND WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 PARAGRAPH 4 ITEM ?O AND P? SRM 51-40-02 AND DWG 146A7500 REV: A.  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN-OFF BELOW
